# SDR ASAA2024031848963

- Difficulty date: March 18, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 58,706 hours, 17,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5712U35
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WEB SILL AT STA 986.5 HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED RH WEB SILL STA 986.5 IAW B737-800 SRM 51-40-02-0G-0.W= 1" O= 0.45" R= 0.26" L= 1" D= 0.19".
